# SDR FDEA201206122183

- Difficulty date: June 12, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31382
- Condition: Corroded
- Location: Bs 1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR RT SIDE.  AFTER REMOVAL OF THE OUTER SPLICE STRAP FOUND THE   INNER SPLICE STRAP AT BS 1825 FROM STR 1 TO STR 6 HAS CORROSION.  R & R SPLICE STRAP WITH STRAP FABRICATED IAW DWG 148N3138 SHT 1, REV C AND INSTALLED IAW DWG 148N3105, SHT 1, REV C.  REPAIR IS MAJOR.
